Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

See all formats and pricing
Select Volume and Issue


Phase transitions: Uniform regularity of the intermediate layers

Luis A Caffarelli
  • Austin; Department of Mathematics, University of Texas at Austin, Austin, TX 78712-1082, USA.
/ Antonio Có
  • Madrid; Department of Mathematics, Universidad Autónoma de Madrid, 28049 Madrid, Spain.
Published Online: 2006-05-04 | DOI: https://doi.org/10.1515/CRELLE.2006.033

Received: 2003-09-09

Revised: 2005-04-25

Published Online: 2006-05-04

Published in Print: 2006-04-25

Citation Information: Journal fur die reine und angewandte Mathematik (Crelles Journal). Volume 2006, Issue 593, Pages 209–235, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2006.033, May 2006

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Henri Berestycki, Tai-Chia Lin, Juncheng Wei, and Chunyi Zhao
Archive for Rational Mechanics and Analysis, 2013, Volume 208, Number 1, Page 163
Nikola Kamburov
Communications in Partial Differential Equations, 2013, Volume 38, Number 3, Page 477
Manuel del Pino, Michał Kowalczyk, and Juncheng Wei
Comptes Rendus Mathematique, 2008, Volume 346, Number 23-24, Page 1261
Manuel del Pino, Michał Kowalczyk, and Juncheng Wei
Annals of Mathematics, 2011, Volume 174, Number 3, Page 1485

Comments (0)

Please log in or register to comment.